应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
应用概率统计
 

Office Online

 
 

Journal Online

 
 
Other articles related with "O211.6":
312 ZHANG Pengyan; YANG Weiguo
  Primary Proof of Ergodicities for Continuous-State Markov Chains
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2018 Vol.34 (3): 312-318 [Abstract] (121) [HTML 1 KB] [PDF 560 KB] (359)
1 HE Xin
  A Counterexample on Local Limits of Galton--Watson Trees
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2018 Vol.34 (1): 1-7 [Abstract] (182) [HTML 1 KB] [PDF 401 KB] (485)
21 WU JinTang\LI XiaoHu
  Asymptotic Finite-Time Ruin Probability for Multivariate Heavy-Tailed Claims
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2018 Vol.34 (1): 21-36 [Abstract] (179) [HTML 1 KB] [PDF 519 KB] (496)
551 ZHENG ShiQiu;LI ShouMei
  Representation Theorems for RBSDEs with Continuous Generators
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (6): 551-566 [Abstract] (205) [HTML 1 KB] [PDF 486 KB] (560)
642 LIN HuoNan
  Decay Rates of Weak Solutions to Non-Local Cauchy Problems
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (6): 642-654 [Abstract] (163) [HTML 1 KB] [PDF 455 KB] (460)
450 CUI Jing;SHEN GuangJun
  Almost Automorphic Solutions to Stochastic Evolution Equations Driven by L\'evy Processes
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (5): 450-466 [Abstract] (185) [HTML 1 KB] [PDF 494 KB] (502)
331 SONG Li, WU PanYu
  Another Borel-Cantelli Lemma for Capacities
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (4): 331-339 [Abstract] (201) [HTML 1 KB] [PDF 381 KB] (661)
385 LIANG Xue, DONG YingHui, CHEN Yang
  Risk Analysis of Collateralized CDS under Markov Copula Model with Regime Switching and Shot Noise
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (4): 385-407 [Abstract] (168) [HTML 1 KB] [PDF 914 KB] (537)
408 ZHANG Yan; YANG WeiGuo
  The Strong Law of Large Numbers and the#br# Shannon-McMillan Theorem for Nonhomogeneous#br# Bifurcating Markov Chains Indexed by a Binary Tree
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (4): 408-416 [Abstract] (178) [HTML 1 KB] [PDF 583 KB] (515)
First page | Prev page | Next page | Last pagePage 2 of 2, 39 records
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn